# SDR CA081110004

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5751 · Ailerons
- Part: Control Cable
- Condition: Dislodged
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WING FWD AILERON CONTROL CABLE FOUND SITTING BEHIND THE AILERON INPUT ROD QUADRANT GUARD.  CABLE MOVED OUT OF ITS LOCATION WITH SLIGHT FINGER ACTION.  CABLE HAS LIGHT RUBBING MARK BUT ALUMINUM QUADRANT GUARD FOUND BADLY GROOVED.  WINGS CONTROL CABLE TENSION TOOK ON BOTH SIDE.  LT SIDE MEASURED AT 30 LBS AND RT SIDE AT 20 LBS.  RIGGING TENSION IS BETWEEN 55 AND 65 LBS AT 20 DEGREES CELSIUS.  TENSION TOOK WITH CABLE MISROUTED AND AT PROPER PLACE,  NO SIGNIFICANT TENSION DIFFERENCE AT 2-3 LBS.  LT SIDE CABLE SECTION INSPECTED AT SAME LOCATION, CABLE FOUND ROUTED PROPERLY.
